MathSciNet Relay Station
MathSciNet bibliographic data
MR1940339 20B25 (05B25)
Saxl, Jan On finite linear spaces with almost simple flag-transitive automorphism groups. J. Combin. Theory Ser. A 100 (2002), no. 2, 322–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement